# SDR ASAA9540112

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SNA - FLT 489 - CREW REPORTED THE AFT 6 EMERGENCY EXIT FLOOR TRACK LIGHTS WERE INOPERATIVE.  RESECURED LOOSE CONNECTION AND LIGHTS OPERATED NORMALLY.  (X)
